# SDR 9904909753

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47117
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF RIGHT HYDRAULIC SYSTEM QUANTITY ON APPROACH INTO MEM.  CREW REQUESTED EMERGENCY EQUIPMENT ON STANDBY AS A PRECAUTION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TIGHTENED HYDRAULIC LINE AT RIGHT ENGINE, LEAK CHECK NORMAL.
